Autori: Ashoka K
| Naslov | On complementary equienergetic strongly regular graphs (Article) |
| Autori | Ramane Harishchandra S Ashoka K Parvathalu Bolle Patil Daneshwari Gutman Ivan |
| Info | DISCRETE MATHEMATICS LETTERS, (2020), vol. 4 br. , str. 50-55 |
| Projekat | University Grants Commission (UGC), New Delhi [F.510/3/DRS-III/2016 (SAP-I)]; Karnatak University, Dharwad [URS/2019-344]; Karnataka Science and Technology Promotion Society, Bengaluru [DST/KSTePS/Ph.D Fellowship/OTH-01:2018-19] |
| Ispravka | ISI/Web of Science Elečas Rang časopisa Citati: ISI/Web of Science |